Sh:999

Bib entry
@article{Sh:999,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{A dividing line within simple unstable theories}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {249},
 year = {2013},
 pages = {250--288},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2013.08.027},
 mrclass = {03C50 (03C20 03C45 03E05 05Cxx)},
 mrnumber = {3116572},
 doi = {10.1016/j.aim.2013.08.027},
 note = {\href{https://arxiv.org/abs/1208.2140}{arXiv: 1208.2140}},
 arxiv_number = {1208.2140}
}